# SDR LR7A02040

- Difficulty date: June 6, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 42,027 hours, 19,056 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 CHECK INSPECTION PER JOB CARD HB0502 FOUND LH FS 156 FUSELAGE SKIN CRACKED AROUND PREVIOUS REPAIR AT LBL 66, WL 180.REPAIRED IAW SRM SMP 583 51-140-10.  NR 2001.
